MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Restenosis (4576)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately four weeks post index procedure using a drug-coated balloon catheter in the left arm cephalic vein, the subject underwent av access circuit re-intervention for access thrombosis.It was further reported that surgical revision on the left arm av fistula was performed during re-intervention for access thrombosis.Reportedly, the re-intervention was successful.The current status of the patient was unknown.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately four weeks post an index procedure using a drug-coated balloon catheter in the left arm cephalic vein stenosis, the subject had an adverse event of fistula revision due to decrease access blood flow.Reportedly, the adverse event was not related to study device and study procedure but definitely related to av access circuit.It was further reported that the subject underwent av access circuit re-intervention of surgical revision for decreased access blood flow, decreased dialysis dose, diminished or abnormal thrill and pulsatility.Reportedly, the re-intervention was successful.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that approximately six months twenty days post index procedure using a drug coated balloon catheter in the left arm cephalic vein stenosis, the subject had an adverse event of thrombosed left upper arm fistula.It was further reported that the adverse event was not related to study device and study procedure but definitely related to av access circuit.Reportedly, the subject underwent av access circuit re-intervention of left upper arm avf open surgical thrombectomy for decreased access blood flow, diminished or abnormal thrill and access thrombosis on the target lesion on cephalic vein.Reportedly, the re-intervention was successful.The current status of the patient was unknown.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21291919
Report Number3006513822-2025-00005
Device Sequence Number18038739
Product Code PRC
UDI-Device Identifier00801741135439
UDI-Public(01)00801741135439(11)230113(17)251127(10)GFGX2949
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model Number9010
Device Catalogue NumberLX3575760V
Device Lot NumberGFGX2949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer04/02/2025
06/02/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date04/14/2025
06/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight66 KG
Patient EthnicityNon Hispanic
Patient RaceWhite